# SDR SCNA20250827334

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 74,143 hours, 28,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FAILS 15 MINUTE MIMIMUM ILLUMINATION CHECK AT DOOR 1L.	 REMOVED AND REPLACED BATTERY PACK IAW MM 33-51-06. OPS CHECKS GOOD. OK FOR SERVICE.
